Unknown

Dataset Information

Atypical Bilateral Hyperpigmented Macules on the Lower Legs Possibly due to Cyclophosphamide.


ABSTRACT:

Introduction

Chemotherapeutic agents occasionally induce various cutaneous adverse events, but hyperpigmentation due to cyclophosphamide is extremely rare.

Case presentation

A case of atypical bilateral hyperpigmented macules on the lower legs possibly due to cyclophosphamide was presented. A physical examination on his initial visit revealed xerotic skin exhibiting brownish discoloration with black scales on both lower legs. In addition, diffuse pigmented macules were distributed on the nail beds and tongues. Dermoscopic findings revealed brownish unstructured areas and black dots consistent with follicles. A biopsy specimen from his lower leg showed an increased melanin in the basal and stratum corneum. We diagnosed him as having bilateral hyperpigmented macules on the low

SUBMITTER: Yamamoto J 

PROVIDER: S-EPMC11842076 | biostudies-literature | 2025 Jan-Dec

REPOSITORIES: biostudies-literature